# SDR VJ3R2014101000596

- Difficulty date: October 10, 2014
- Submitted: October 10, 2014
- Operation: General aviation
- Aircraft: N5599P
- Make and model: Beech F33A
- Aircraft serial: CE1344
- Aircraft time: 24,553 hours
- Engine: Cont IO520BB
- Engine time: 613 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1126
- Condition: Failed
- Location: Landing Light
- Part time: 4,355 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE LANDING LIGHT WAS INOPERATIVE.   TROUBLESHOT AND FOUND THE LANDING LIGHT CIRCUIT BREAKER HOUSING BROKEN.  REPLACED CIRCUIT BREAKER.
